advertisement
Question
Posted by: Lynette | 2005/12/11

wondering

I stop taking the pill on the 25 of November. It was the last inactive pill in the packet. I want to try for a baby. This past week i am experiencing sharp pains in my abdomanal area and some mornings when i wake up i feel a bit nausea when i eat something i feel better. What i want to know is, is it my body reajusting being off the pill and will this pass of should i see a doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your body could be readjusting, or you could have a tummy bug. If the symptoms persist, see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Saturn | 2005/12/12

See GynaeDoc's TOP 5 questions

Reply to Saturn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement